“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 11222
School of Physics
  Title:   Asymptotic Symmetry of Geometries with Schrodinger Isometry
  Author(s): 
1.  M. Alishahiha
2.  R. Fareghbal
3.  A.E. Mosaffa
4.  S. Rouhani
  Status:   Published
  Journal: Phys. Lett. B
  Vol.:  675
  Year:  2009
  Pages:   133
  Supported by:  IPM
  Abstract:
We show that the asymptotic symmetry algebra of geometries with Schrodinger isometry in any dimension is an infinite dimensional algebra containing one copy of Virasoro algebra. It is compatible with the fact that the corresponding geometries are dual to non-relativistic CFTs whose symmetry algebra is the Schrodinger algebra which admits an extension to an infinite dimensional symmetry algebra containing a Virasoro subalgebra.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right